# SDR DALA2016101307234

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,387 hours, 46,481 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE ATTACH FRAME CRACKED AT 3 OCLOCK AND 2 O`CLOCK POSITIONS. REMOVED DAMAGED FRAME SECTION AND STARTED INSTALLING NEW SECTION. INSTALLED NEW FRAME IAW DWG 5966769.
